gynecologist-icon
Stomach pain
After abortion i have period but i have too much stomach pain still what should i do???
135 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If you have taken kit for abortion  and then pain is there means you have gastritis so drink milk in more quantity
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.